# SDR UALA2013071204886

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 73,772 hours, 13,202 cycles
- Engine: Pwa PW4077
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Back Up Gen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BACKUP GENERATOR, OFF DUE TO A PROTECTIVE TRIP.  LATCHED CLIMB MODE DEPENDENT,  BACKUP GENERATOR (R) OIL PRESSURE IS LOW.  DB- BACKUP CONVERTER MSG-2446090 LATCHED CL MODE.   REPLACED BACKUP GENERATOR IAW MM, OPS TEST OK NO LEAKS.  FAULT REOCCURED.  SERVICED RT BUG RAN ENG, NO GOOD. ACCOMPLISHED FIM 24-25 TASK 856, FOUND FEEDER T-2 AND T-3 SWAPPED, SECURED AND BUG OPS NORMAL.
